MAUDE Adverse Event Report: 3M COMPANY 3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT; BANDAGE, LIQUID

3M COMPANY 3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT; BANDAGE, LIQUID
Model Number 5050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer used 3m¿ cavilon¿ advanced skin protectant with her ostomy bag and experienced itchy and bright pink skin.Additional information was received from the customer on (b)(6) 2025 indicating a yeast infection developed and treatment was initiated with topical nystatin.Changes were made to the ostomy wafer application process with the help of a wound, ostomy and continence nurse (wocn), and the symptoms improved.
 
Additional Manufacturer Narrative
The alleged event was determined to be a serious injury based on the additional information received (b)(6) 2025 indicating a fungal infection occurred requiring medication.The device has not been returned to solventum for analysis.A lot number was provided; no other complaints have been received for this lot.The root cause of the symptoms cannot be determined.Solventum will continue to monitor.

Brand Name
3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT
Common Device Name
BANDAGE, LIQUID
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key23095829
Report Number2110898-2025-00061
Device Sequence Number15828542
Product Code KMF
UDI-Device Identifier10707387810693
UDI-Public01107073878106931727022411250224100011871704
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5050
Device Catalogue Number5050
Device Lot Number0011871704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale